Persistent Lagrangian transport patterns in the northwestern Gulf of Mexico (bibtex)
by , , , , ,
Reference:
Persistent Lagrangian transport patterns in the northwestern Gulf of Mexico (Matt K Gough, Francisco J Beron-Vera, María J Olascoaga, Julio Sheinbaum, Julien Jouanno, Rodrigo Duran), In Journal of Physical Oceanography, volume 49, 2019.
Bibtex Entry:
@Article{	  gough.ea_2019,
  title		= {Persistent Lagrangian transport patterns in the
		  northwestern Gulf of Mexico},
  author	= {Gough, Matt K and Beron-Vera, Francisco J and Olascoaga,
		  Mar{\'\i}a J and Sheinbaum, Julio and Jouanno, Julien and
		  Duran, Rodrigo},
  journal	= {Journal of Physical Oceanography},
  volume	= {49},
  number	= {2},
  pages		= {353--367},
  year		= {2019}
}
Powered by bibtexbrowser